Ask a doctor

I Had Perlane and Disport in Dec. I Now Have Bad Acne and a Sinus Issue. Can This Be a Side Effect?

Doctor Answers (7)

Sinus problems and acne from fillers

+1

It is unfortunate that you have developed these conditions, but I know of no studies at all that link any filler or botulinum toxin to either of these problems.  


San Diego Plastic Surgeon
5.0 out of 5 stars 19 reviews

Perlane and Dysport...

+1

Im sorry for your inconvenience however, Perlane and Dysport have no correlation to acne and sinuse issues.  Hope this helps.

 

Dr. Grant Stevens        Marina Plastic Surgery Associates    Marina del Rey, CA         The Institute

 

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 75 reviews

Probably not

+1

Hi

Routine Acne (not abscesses) and sinus infections have nothing to do with Dysport or Perlane injections if they were done in a routine way but certainly stress after an injection could cause acne or even an infection if the injections cause you to panic or become stressed but other than that I would not associate the events with the injections.  See your primary care doctor and go from there. 

Shervin Naderi, MD, FACS
Washington DC Facial Plastic Surgeon
5.0 out of 5 stars 41 reviews

You might also like...

Perlane side effects

+1

No, Perlane and Dysport injections don't cause acne and sinus issues. Sounds like you need a visit to a reputable dermatologist, and to follow up with your provider.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Acne and sinus issue following Perlane and Dysport?

+1

Acne and sinus problems are not side effects associated with Perlane, and are due to something else. I would recommend visiting a board certified dermatologist regarding acne, and a board certified ENT will be able to examine your sinuses if an issue is present. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 35 reviews

Side effects after Perlane and Dysport

+1

Some people report that they have sinus issues and/or acne after various treatments. I have always failed to see the correlation because I have people come to me all the time in their 40s, 50s, etc. with acne, and many have never had a single cosmetic treatment. Additionally, it's flu and cold season, so it's hard to say if your sinus issue is from Dysport or simply timing. If you've had Dysport before and this is always the case, then maybe, but if it's a one-off thing, it's probably mere coincidence.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Acne not likely.

+1

SInus issue depends on the sinus issue.  The sensation of congestion could be a mild systemic side effect of botulinum toxin treatment.  If this is something that consistently happens to you after a BT treatment, then you have to weight how bothersome the symptoms are against the aesthetic benefits of the treatment.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.